# SDR ASAA9580106

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
